# SDR YENA20140207030

- Difficulty date: February 7, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 45,251 hours, 16,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 8735
- Condition: Odor
- Location: Nr 1 A/C Pack
- Part time: 41,580 hours, 14,796 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR, NO BURNING IN CABIN DURING INITIAL DESCENT . ACCOMPLISHED TSM TASK 05-50-00-810, ISOLATED NR 1 PACK CONTAMINATED. R & R NR 1 PACK OZONE FILTER IAW AMM 21-51-41, OPS CHECKED OK.
